MAUDE Adverse Event Report: ABBOTT ENTRANT DR; NO MATCH

ABBOTT ENTRANT DR; NO MATCH
Model Number CDDRA300Q
Medical Device Problem Codes High impedance (1291); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a device replacement procedure, an increase in pacing impedance was observed on the device.When attempting to connect a right ventricular (rv) lead into the device header, the setscrew became stripped.A new device was successfully implanted to resolve event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of stripped setscrew and high lead impedance issues was confirmed.Visual inspection revealed that the ventricular setscrew was stripped and fully tightened to the base of the connector socket.This condition is consistent with over rotation in the clockwise direction and continued turning while the torque wrench was not properly engaged in the setscrew inset.Following replacement of the setscrew, the lead was secured without difficulty.Subsequent electrical and mechanical testing, including lead impedance and output verification, did not identify any functional abnormalities.Longevity assessment was performed, and the device voltage was at normal range of operation with appropriate remaining longevity.

Brand Name
ENTRANT DR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24772912
Report Number2017865-2026-06376
Device Sequence Number14968698
Product Code NIK
UDI-Device Identifier05415067032843
UDI-Public(01)05415067032843(10)P000243492(17)271031
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDDRA300Q
Device Catalogue NumberCDDRA300Q
Device Lot NumberP000243492
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown